# SDR AALA202011179005

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 18,944 hours, 7,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR LOW BOTTLE PRESSURE ON CABIN INTERCOMMUNICATION DATA SYSTEM.  SERVICED L1 DOOR ASSIST BOTTLE, PER AMM 52-10-00.
